# SDR 2006FA0000710

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: General aviation
- Aircraft: N8296R
- Make and model: Beech A36
- Aircraft serial: E2763
- Aircraft time: 5,213 hours
- Engine: Cont IO550B
- Engine time: 1,320 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part serial: D209006PLR
- Condition: Cracked
- Location: Engine
- Part time: 1,320 hours
- Component: Engine, Cont, IO550B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE CASE CRACKED NEAR (7TH) STUD BETWEEN CYLINDERS 2 AND 4.  PROBLEM FOUND WHEN INVESTIGATING OIL LEAK.
